# SDR CA970618011

- Difficulty date: June 10, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Boeing 727116C
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floor Beam Cap
- Part number: BAC150529222
- Condition: Corroded
- Location: Bs 344
- Part time: 44,914 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) CORROSION ON UNDERSIDE OF FUSELAGE STATION 344 FLOOR BEAM CAP. REPLACED.
